# SDR MWEA96315

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, THE RT FWD VERTICAL STAB ATTACH FITTING WAS FOUND CRACKED BETWEEN BOLT HOLES AT STA 1087.  INSTALLED A NEW ATTACH FITTING IAW SRM 55-01, PG 1.
